Vol. 15, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
On the birational section conjecture over finitely generated fields

Mohamed Saïdi and Michael Tyler

Vol. 15 (2021), No. 2, 435–460
Abstract

We investigate the birational section conjecture for curves over function fields of characteristic zero and prove that the conjecture holds over finitely generated fields over if it holds over number fields.

Keywords
birational anabelian section conjecture, curves over finitely generated fields
Mathematical Subject Classification 2010
Primary: 11G30
Milestones
Received: 22 August 2019
Revised: 4 June 2020
Accepted: 5 July 2020
Published: 7 April 2021
Authors
Mohamed Saïdi
School of Engineering, Mathematics and Physical Sciences
University of Exeter
Exeter
United Kingdom
Michael Tyler
School of Engineering, Mathematics and Physical Sciences
University of Exeter
Exeter
United Kingdom